# SDR DALA2015032502366

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN CABIN FLOOR STABILIZATION STRAP BETWEEN STA 365-377, LBL-25, RG2.  COMPLIED WITH ERA384483-14MA REV AT MAIN CABIN FLOOR STABILIZATION STRAP BETWEEN STA 365-377 LB-25.  PERMANENT REPAIR ACCOMPLISHED ASSOCIATED ER/A 14-384483 ADDED FOR AC 5816.
